Addiction: Substance Abuse Community
half-life of oxycontin
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

half-life of oxycontin

does anyone know the half-life of oxycontin.. just trying to figure out when the stuff actually left my body, in some vain attempt to figure out when im going to start feeling better ... no oxycontin for 11 days..
I think, from what i have read so far, half-life is the right terminology?
                      
Tags: half-life, Addiction, get better
Related Discussions
9 Comments Post a Comment
Blank
Avatar_n_tn
It has been my experience with coming of of OC that the worst part is over in 3-4 days.  Your still going to "hurt" for around 2 weeks - but it gets better every day.  Your right there at the turning point, so hang in there.
Blank
Avatar_n_tn
Thanks man,
You have a wealth of knowdledge, I'm sorry it may have come at a price.
I appreciate you answering my questions,, it Always helps
  
Blank
Avatar_n_tn
Yes, everything I have learned about addiction has came at a high price.  I'm not the only one who paid that price, my family can testify to that!

I am glad to help in any way that I can.  Helps me more than it helps you....believe it or not
Blank
Avatar_f_tn
Hi hop_along:  I had a huge oxy problem and today is day 18 c/t for me and I feel pretty good.  My first really good day was on day 11 so you should either start feeling much better today or tomorrow.  I know everyone isn't the same.  It took me a whole week to get over the physical symptoms and then like I said, day 11 was sort of a break through for me.  I'm still having problems getting decent sleep at night but what I get is better than nothing, and I've heard that sleep issues are the last to resolve.  Hang in there!  You can do it and you'll feel so much better and it will be so worth it!  Congrats to you!
Yoda
Blank
Avatar_f_tn
Yes, it will get better, day by day.  Have you tried immodium for the diahreah?  Are you throwing up?  That awful throwing up only lasted 2 days with me but the diahreah was with me for a while.  Immodium helps a lot.  And for some reason, the only thing I could keep down was ice cold Slim Fast Optima, Chocolate Royale.  And don't give up hope.  I promise you it will get better.  I am very proud of you.
Yoda (Linda)
Blank
Avatar_n_tn
thanks for the input , its always appreciated
Blank
Avatar_n_tn
thanks yoda
having real problems with my stomach , wonder if i have ulcers or something. i read that sometimes this can happen. ive lost almsot 5 pounds,., think im dehydrated but. every time i eat or drink . well you know
  have moments and sometimes an hour or 2 go by and i feel ok, and yes today is the first time tis actully been like this.
i am afraid to get my hopes up thoguh becuse i slept 3 hours one night . i think 2 days ago? last night i got 45 minutes and woke with horrific nightmare so..
just one day at a time
also that is awesome you are doing great!! 18 days NICE, i wouldn have made it this far without this forum and everyone here.. im my dark hours .. i just sit and read and know it will get better
                              mike
Blank
Avatar_n_tn
Depending on which resource you believe, opiates leave the body in 1-4 days.
I surveyed about 20 or so sources of information, including a doctor and a therapist (md).  Most said 3-4 days based on your metabolism.  

Obviously this wouldn't translate to "feeling better" of course, but at 11 days I would have to guess your body is probably adapting and pretty far along the road to feeling better.

Peace
/D
Blank
Avatar_n_tn
Post surgery I was on 3 20mg oxy for 2-3 months and recently stopped taking it. My doctor did not educate me regarding withdrawl (withdrawal) nor did she sit with me to discuss a weening off plan. It has been a couple of days since my last pills and I am getting waves of symptoms. Does anyone know when these symtoms (symptoms) will end? I read online that it takes about 5 days to 2 weeks - but most of the forum comments were by people on much higher dosage and for a much longer time than me. It was quite depressing reading some of the comments. Right now I am going cold turkey. Is there anything I can take that will ease the symptoms? Tylenol, drinking lots of water, etc?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_f_tn
Blank
motye51
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
4810126_tn?1408016185
Blank
EvolverU
Boston, MA